# SDR SIMA201120004

- Difficulty date: July 18, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 31,159 hours, 26,182 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523051411
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND FRAME 65 GOUGED AT STRINGER 12 RIGHT IN CARGO.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FRAME 65 IAW AE EO EM-53MR-1835.  THE AIRCRAFT WAS RETURNED TO SERVICE.
